# SDR DALA2022122208294

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 59,925 hours, 42,545 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN INBD RIB SUPPORT ON FIXED LEADING EDGE WS XRS 267.000 APPROX AT RH WING. AD. SUMMARY OF NRC 00166: INBD RIB SUPPORT ON FIXED LEADING EDGE WS XRS 267.000 APPROX AT RH WING WAS REPAIRED PER ER/A 604521-14 REV ORIGINAL SECTION 1 PERMANENT REPAIR AND PRI 604521-14 REV 0. ASSOCIATED ER/A 14-604521 ADDED FOR AC 9500. (LP #2547299)
